Tokyo Journal of Mathematics

On the Bernstein-Nikolsky Inequality II

Ha Huy BANG

Full-text: Open access

Abstract

Certain exact results concerning the Bernstein-Nikolsky inequality are established in this paper.

Article information

Source
Tokyo J. Math., Volume 18, Number 1 (1995), 123-131.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270043613

Digital Object Identifier
doi:10.3836/tjm/1270043613

Mathematical Reviews number (MathSciNet)
MR1334710

Zentralblatt MATH identifier
0848.46014

Citation

BANG, Ha Huy. On the Bernstein-Nikolsky Inequality II. Tokyo J. Math. 18 (1995), no. 1, 123--131. doi:10.3836/tjm/1270043613. https://projecteuclid.org/euclid.tjm/1270043613


Export citation